# SDR USAA2014121800002

- Difficulty date: December 17, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 52,458 hours, 22,039 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21684
- Part serial: 0020
- Condition: Overheated
- Location: Mlg
- Part time: 39,933 hours, 15,562 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 85 KNOTS DUE TO HOT BRAKES.  NO PRIOR INDICATION ON FLIGHT DECK.  NR 3 BRAKE CONTINUED HEATING TO MAX OF 455C.  BOTH 1, 2 & 4 WERE INDICATING LESS THAN 200C.  REPLACED NR 3 MAIN BRAKE ASSEMBLY IAW AMM 32-42-27-400-001-A.
